Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CentralTexasBoy

Stopping minocycline -- rebound flar

Recommended Posts

For those of you who have been on minocycline for a while and then stopped, did you experience a rebound flare which was worse than your "pre-minocycline" breakouts? If so, at what point after you stopped minocycline did the flare occur, and how long did it last before the breakouts returned to normal suckage level?

I tried to ease off somewhat. Went from 200mg to 100mg for a month, then stopped. Three weeks later, I started a bad flare up which is still going on 2 weeks later even though it has tapered off somewhat.

Share this post


Link to post
Share on other sites

I always flared about a month later, but did not wean. The only time I did wean I jumped to Accutane so can't tell you for sure if the weaning helped. I did not flare and it took a month to wean from 90mg to 0mg.

Share this post


Link to post
Share on other sites

I'm curious to know the same. I'm being weaned off from 100mg a day to 50mg a day.

My derm said that if i'm feeling really good about my skin I can start taking 1 pill every other day, but if i'm not feeling that great about my skin I can continue taking 1 pill everyday until i'm finished with my prescription.

Also, after i'm done with taking antibiotics she's going to monitor my skin to make sure I don't need to be on it for longer. I told her I want to be off of antibiotics so i'm hoping I don't flare again. I'm also using Clindamycin which i'm supposed to rely on as my main source of upkeep, but the antibiotics were thrown in to help with the inflammation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×